MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number EMR2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not returned for evaluation; however, a comprehensive review of the associated device history record was performed.The review revealed no indications of non-conformance's within the production documentation that could reasonably be associated with the reported complaint.
 
Event or Problem Description
A patient underwent robotic vats cardiac tissue ablation for treatment of ist using emr2 clamp.A port-a-cath had been placed one day prior for an undisclosed condition.The physician ablated across the svc and did not withdraw the port-a-cath prior to the ablation, despite advisement from atricure personnel in attendance.Post-operatively, a chest x-ray showed that a 2-3 cm segment of port-a-cath had been sheared off and was lodged in lower lobe of patient¿s left lung.The segment was successfully retrieved in a subsequent procedure by interventional radiology.There was no product malfunction, and the event was the result of a use error.

Brand Name
ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key22523718
Report Number3011706110-2025-00029
Device Sequence Number8058540
Product Code OCL
UDI-Device Identifier10840143902161
UDI-Public(01)10840143902161(17)270301(10)139478
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEMR2
Device Catalogue NumberA000452
Device Lot Number139478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale
Patient Weight46 KG